# SDR 96ZZZX4307

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Brush Block
- Part number: 2B738
- Condition: Damaged
- Location: Fuel Pump
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEATING OF THE PUMP CAUSED DAMAGE TO THE BRUSH BLOCK.
